Acne Inflamed After Doing Blue Light Therapy?

Illustration of Acne Inflamed After Doing Blue Light Therapy?
Illustration: Acne Inflamed After Doing Blue Light Therapy? fuchsia.wpengine.com

At noon, the last week my face had inflamed zits. Then I went to the beauty clinic and did the Blue Light Therapy treatment. After the treatment, my acne became inflamed and filled with pus. Is the more inflamed zit a side effect of the treatment or what? Though the treatment is claimed to be effective in reducing inflammation while reducing acne scars. thanks.

1 Answer:

Hello Nabilla, thank you for asking to HealthReplies.com


Some treatments are believed to help reduce and treat acne prone skin including creams for the skin, oral medication, injections, and light therapy such as blue light therapy.


Before you rub about handling acne, you should also know about acne, which is a skin problem caused by blockage of hair follicles by dead skin cells. At first it usually appears as black or white spots called blackheads, but if the process continues it will be inflamed and accompanied by infection so that it will appear bumps of pus with various sizes.


Here are some conditions that cause acne:


Excessive sebum production, where sebum is a substance produced by oil glands to maintain skin hydration. However, in some people sebum is produced in excess amounts so that it is easy to cause blockages and cause acne.

Blockage of hair follicles, hair follicles are where hair grows when clogged by sebum, dead skin cells will cause acne

Bacteria, for example the bacteria that causes acne, namely ropionibacterium acnes develop and clog hair follicles, and cause inflammation
Hormonal

Treatment or therapy is carried out to regulate and control the triggering factors for acne. One of them is with light therapy such as blue light therapy that utilizes blue light to treat acne, with the aim of killing bacteria or germs on the skin that causes acne.


Although this therapy is believed to help cure zits, in some people it is not always effective it is related to the factors that cause acne in each different person. So that the therapy given is usually not only light therapy, therapy can be added for example with antibiotics, acne creams or other oral medications.


In addition to killing the germs that cause light acne, the bacteria can also shrink the oil glands so that sebum production is not excessive, thus preventing blockages in the hair follicles. Actually this light therapy is relatively safe to use and does not cause long-term side effects. Some common side effects of light therapy for example:

The skin becomes drier,
Redness of the skin
Swelling

Inflammation of the pimple or the pimple becomes swollen, reddened skin can be an effect of the therapy. But if you feel acne getting inflamed or does not improve in a few weeks you should consult a doctor again. We also recommend that skin treatment should be consulted with a dermatologist or a beautician in order to determine the right therapy for you. Because in some people with sensitive skin usually causes the effects of heat, redness and swelling.


That's all the answers from us, hopefully it's useful

: by

Related Question

What If You Don’t Want A Pregnancy But Are Already Pregnant?

What If You Don’t Want A Pregnancy But Are Already Pregnant?

(1 year ago)

Good evening, I want to ask you yesterday I got in touch on October 21, 2019, but at that time we had not done a KB program, and we had intended not to or want a pregnancy. and on ...

X-rays Of The Pelvis To The Thigh?

X-rays Of The Pelvis To The Thigh?

(1 year ago)

Good afternoon .. I want to ask, I have a father who is 49 years old and has experienced pelvic bone pain and thigh pain. Yesterday, the X-ray was X-rayed. The X-rays were dextra-S...

About Epinephrine Eye Drops?

About Epinephrine Eye Drops?

(1 year ago)

good night want to ask about ephinephrine eye drops information. thank you...

Leave a Reply

Your email address will not be published. Required fields are marked *